Translator Disclaimer
2018 Rings isomorphic to their nontrivial subrings
Jacob Lojewski, Greg Oman
Involve 11(5): 877-883 (2018). DOI: 10.2140/involve.2018.11.877

Abstract

Let G be a nontrivial group, and assume that GH for every nontrivial subgroup H of G. It is a simple matter to prove that G or Gp for some prime p. In this note, we address the analogous (though harder) question for rings; that is, we find all nontrivial rings R for which RS for every nontrivial subring S of R.

Citation

Download Citation

Jacob Lojewski. Greg Oman. "Rings isomorphic to their nontrivial subrings." Involve 11 (5) 877 - 883, 2018. https://doi.org/10.2140/involve.2018.11.877

Information

Received: 15 August 2017; Revised: 11 November 2017; Accepted: 20 November 2017; Published: 2018
First available in Project Euclid: 12 April 2018

zbMATH: 06866590
MathSciNet: MR3784033
Digital Object Identifier: 10.2140/involve.2018.11.877

Subjects:
Primary: 16B99
Secondary: 20K99

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 5 • 2018
MSP
Back to Top